# SDR CALA2014080401080

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 34,078 hours, 11,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME STATION 400 SHOW CRACK INBD SIDE FASTENER TO RADIUS VISUAL & HFEC INSPECTION.  FRAME HAS BEEN REPAIRED IAW EA 5310-04716 REV G.  SEE ALL TASKS & WIPS FOR WORK ACCOMPLISHED.
